Saturday, August 8, 2009

Drugs

I've realized I do not do well with drugs.

A couple of years ago, I was prescribed Vicadin when I was really sick. I took it once and was knocked ON MY ASS, and not in a good way. When I was getting ready to get my wisdom teeth out, the oral surgeon wanted to prescribe me Vicadin again. I passed on that and decided to go for the Tylenol with Codeine instead.

Everything was fine for the first 24 hours and then I realized that I was dizzy, nauseous and sleepy most of the time. I stopped taking the Tylenol with Codeine and almost instantly started feeling better.

This sucks! I can't even get loopy without bad side effects!

3 comments:

dizzblnd said...

Poor you! I LOVE Vicodin. Especially that 1 week of the month.

Too bad your body can't take it... it's an enjoyable buzz if you aren't in pain. LOL

Under the Influence said...

That does suck. Next time get teh vicodin and mail it to me!

Hope you're back on your feet soon.

Hit 40 said...

Dizzy is awful!! Good choice dropping the drugs.